Publications > Artigos em Revistas Internacionais

Nonautonomous oscillators and coefficient evaluation for orthogonal function systems

Ferreira, J.M.; Pinelas, Sandra; Ruffing, A.

Journal of Difference Equations and Applications , 15(11-12) (2009), 1117-1133

The analytic behaviour of classical and difference versions of Hermite polynomials is investigated from two different viewpoints: first using oscillation theory which is important in quantum oscillator systems and second using a factorization method which may serve as a stable numerical investigation of the function systems under investigation. The resulting polynomial systems are basically of type unbounded orthogonal polynomial systems.